Presentación | Participantes | Bibliografía (DML-E) | Bibliografía adicional | Enlaces de interés | Otros proyectos DML | Ayuda  
INICIO | 21 de abril de 2024
  

On the central limit theorem in Hilbert space.

Título inglés On the central limit theorem in Hilbert space.
Título español Teorema central del límite en un espacio de Hilbert.
Autor/es Giné, Evarist ; León, José R.
Organización Univ. Autòn. Barcelona, Barcelona, España;Inst. Venezolano Invest. Cient. (IVIC), Caracas, Venezuela
Revista 0210-7821
Publicación 1980, 4 (1): 43-71, 15 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The object of this paper is to prove a central limit theorem in (separable) Hilbert space using a method based on the so called découpage de Lévy, the Lindeberg proof for the Gaussian case and an elementary proof of Poisson convergence for the direct part, and on elementary probabilistic inequalities for the converse. In particular, characteristic functions are only used in unicity questions. Several results of Varadhan (1962) can be obtained either directly as corollaries of the main theorem or with the same methods.
Clasificación UNESCO 120214
Palabras clave español Espacios de Hilbert ; Teorema central del límite
Código MathReviews MR0573725
Código Z-Math Zbl 0432.60011
Icono pdf Acceso al artículo completo
Equipo DML-E
Instituto de Ciencias Matemáticas (ICMAT - CSIC)
rmm()icmat.es